# SDR CA040625004

- Difficulty date: June 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 61,363 hours
- Engine: Pwa JT8D17
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

(CAN) NR 6 LEADING EDGE SLAT WAS SLOW TO RETRACT ON DEPARTURE. AFTER IT DID RETRACT IT RE-EXTENDED FOR ABOUT 5 MINUTES THEN RETRACTED AGAIN. CREW WAS ALERTED BY SLAT INDICATION OF THE REDEPLOYMENT AND VISUALLY CONFIRMED THE EXTENSION AND RETRACTION. NO OTHER ACTION TAKEN AND THE CREW CONTINUED TO DESTINATION.  MAINTENANCE REPLACED THE NR 6 SLAT ACTUATOR AND THE AIRCRAFT WAS RELEASED FOR SERVICE. ACTUATOR SENT TO SHOP FOR EVALUATION AND A FULL REPORT HAS BEEN REQUESTED.
